# SDR SWAA2023090596480

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N8874Q
- Make and model: Boeing 737-8
- Aircraft serial: 67919
- Aircraft time: 416 hours, 235 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Gasket
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zn 400 Nacelle/P
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

#2 ENGINE FUEL LEAK. NOTICED IMBALANCE IN FLIGHT.<[01] REMOVED AND REPLACED GASKET 2EA ON SERVO FUEL HEATER. PER AMM 73-11-11. OPS CHECK GOOD
